Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red patches on legs, applied hydrocortisone cream. What can this be?

The skin on one of my legs (upper thigh) started to hurt and that same feeling was all around my waist . This started after a hot day outside and I was moving some furniture. Then a day later 4 red patches started to appear and little bumps started to come out and they look like air bubbles. It has been about a week and it seems to be getting worse and I don t know what it is. I thought it might be a heat rash but now I don t know. I tried putting some alchohol on it and some hydrocortisone anti itch cream as well as some triple antibiotic plus cream but it does not seem to be getting better. What can this be and should I be worried?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
HI HOT DAY OUTSIDE CAUSES EXCESSIVE SWEATING WHICH MAY HAVE CAUSED THIS RED PATCHES.I THINK IT IS ONLY FUNGAL INFECTION TINEA CORPORIS.IT IS A FUNGAL INFECTION CAUSED BY DERMATOPHYTE FUNGUS.
IT CAN BE CURED BY TAKING ATARAX 25 MG AT NIGHT,TERBINAFINE 250 MG FOR 14 DAYS AND TERBINAFINE OINTMENT OVER THE LESIONS.SWEATING CAN BE ABSORBED BY DAILY USE OF CANDID DUSTING POWDER
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor